# SDR UIEA2018031900433

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER PRESSURE RELIEF VALVE NEEDS TO BE RESET ON THE LT FUSELAGE. ACCOMPLISHED RESET  IAW AMM 21-32-00.
